# SDR DXTA2011071204656

- Difficulty date: July 12, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 2,948 hours, 1,884 cycles
- Engine: Pwc PW306C
- Engine time: 2,947 hours, 1,899 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF,  THROUGH 2000 FT.  ENGINE EXHAUST ODOR NOTICED COCKPIT.  TURNED RT ENGINE BLEED SWITCH TO OFF, CLEARED EXHAUST ODOR.  REMOVED AND REPLACED NR 2 ENGINE.  GROUND RAN AND LEAK CHECKED GOOD.
